# SDR FDEA202305100842

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 91,679 hours, 22,998 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1057333419S
- Condition: Loose
- Location: Te Flap
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED AN MLG AURAL WARNING WITH MLG RAISED.  HELD SPEED TO  240KTS & CONTINUED CLIMB.  LEVELED AT 8K FT &CYCLED MLG.  WITH MLG DOWN & LOCKED WARNING STOPPED.  RAISED MLG & CONTINUED CLIMB TO FL230 & WARNING RETURNED AS MLG WAS RAISED.  RETURNED TO BASE & NORMAL LANDING.   NO OTHER INDS ON ANY SYNOPTIC DISPLAY, ALL INDS NORMAL.  ONLY AURAL WARNING PRESENT.  ON RETURN WITH MLG DOWN & LOCKED  WARNING STOPPED. REF WDM 32-62-01 PG 1, SH 1, RECONNECTED P1-239 & P1-1111 IAW SWPM. INSTALLED CAWS UNIT IAW AMM 31-51-01-2. OPS CHECK GOOD. PERFORMED FCC-1 & FCC-2, FLAP SYS R-T-S IAW AMM 27-54-02-4. OPS CHECK GOOD. OPS TEST OF MLG WARNING SYS, ACFT NOT ON JACKS IAW AMM 32-62-00-5. OPS CHECK GOOD.
